# SDR MALA020182

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1370
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During test of Emergency lighting System JC #335003, Maintenance found several lights Inop under no power conditions.  Found Power supply 20LN  PN 3301-51 SN/2192 at fault.  Removed and replaced Power Supply PN 3301-51, SN ON 1370, SN OFF 2192. .
